# SDR VNAA2016041100011

- Difficulty date: April 11, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 29,872 hours, 29,813 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Avionics Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON INITIAL CLIMB THE ACFT WOULD NOT PRESSURIZE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE OVERBOARD EXHAUST SHUTOFF VALVE WAS NOT DEACTIVATED IN THE CLOSED POSITION. MAINTENANCE DEACTIVATED OVERBOARD EXHAUST SHUTOFF VALVE, PERFORMED CHECKS IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
